Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Are you referring to Rexona the deodorant?
If you are fearful that he is using it as an inhalant to get intoxicated, I would definely notify his psychiatrists as inhalants use can result in fatlality.Preservervation of life is the highest of allrequirements..
The privacy issue prevents the psychiatrist fro revealing information to you but not fro you sharing with him and as I said the preserveration of life is the most important thin
If you require further clarification or more information, feel free to ask!
Please click the green "ACCEPT" button on this page if you are satisfied with my answer so that I get credit for my work. Your positive feedback is most important and bonuses are always welcomed. If this is a mental health, or medical emergency, please call emergency services (911 in the USA), or go to your nearest Emergency Room. The opinion provided does not replace an evaluation by an appropriate professional. Use of this website DOES NOT CREATE a provider-client relation and this information is for educational purposes only.
.OKMH53016130 My son is very anxious. He gets like